# SDR MAS2008F00101

- Difficulty date: September 24, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7210 - EMERGENCY LIGHT INOPERATIVE.  RESECURED CONNECTOR. OPS CHECKED GOOD.
